# SDR SWIA202163283

- Difficulty date: September 16, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED BETWEEN FS 621 AND FS 640, STGR 4L TO STGR 5L.   (C CHECK RO 12/28/2021)   REPAIRED EXTERNAL FUSELAGE SKIN DENT BETWEEN FS 621 AND FS 640, STGR 4L TO STGR 5L.IAW MHIRJ REO 601R-53-61-7729 REV -- DATED 10-25-2021, FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1003-SKY COMPLETED AND ATTACHED. WEIGHT CHANGE OF +0.98LBS, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
